MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 6MM 10BAG 500CS; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 6MM 10BAG 500CS; PISTON SYRINGE
Model Number 324912
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe 1.0ml 31ga 6mm 10bag 500cs experienced a deformed stopper.The following information was provided by the initial reporter: material no: 324912.Batch no: 0258080.Consumer reported that the black rubber stopper is melted inside of the syringe.Date of event: unknown.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.H6: investigation summary: customer returned (1) loose 1ml bd insulin syringe.Consumer reported that the black rubber stopper is melted inside of the syringe.The returned sample was examined, and it was observed that the stopper was damaged/disfigured within the barrel.A review of the device history record was completed for batch# 0258080.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Bd was able to confirm the customer¿s indicated failure of the stopper damaged/disfigured within the barrel.H3 other text : see h10.
 
Event or Problem Description
It was reported that the syringe 1.0ml 31ga 6mm 10bag 500cs experienced a deformed stopper.The following information was provided by the initial reporter: material no: 324912, batch no: 0258080.Consumer reported that the black rubber stopper is melted inside of the syringe.Date of event: unknown.

Brand Name
SYRINGE 1.0ML 31GA 6MM 10BAG 500CS
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11872183
Report Number1920898-2021-00590
Device Sequence Number10963719
Product Code FMF
UDI-Device Identifier00382903249121
UDI-Public00382903249121
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2025
Device Model Number324912
Device Catalogue Number324912
Device Lot Number0258080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1